ADVERTISEMENT
ADVERTISEMENT
Masterjen

Medication side effects worse post-seizure???

Hi
I'd really like some help understanding this, and also I'm curious as to whether anyone else has experienced it.
I generally don't have too much difficulty with medication side effects.
Occasionally I have a slightly dizzy/sleepy feeling that starts about
1/2 hour after taking the daytime dose and it generally lasts for an
hour, and then I'm completely fine.
If I have had a seizure (nocturnal, every 4-5 nights), I am generally
wiped out the next day so if I was experiencing any side effects from a
daytime dose I'm not sure I'd notice. Then the following day I
typically will have very strong side effects from the medication, to the
point of almost double vision along with light sensitivity, mild to
moderate imbalance/dizziness, and feeling sleepy. This can last for a
few hours.
These are symptoms similar to what one would have if the medication dose
was too strong. So why would I have these strong (or stronger) side
effects post seizure like this? It crosses my mind that maybe the
medications themselves are causing the seizures (eg. too much
medication), but if this was the case wouldn't the seizures would be
happening more often and/or wouldn't I be experiencing strong side
effects more often?
Any help understanding this would be greatly appreciated!

Add Post to del.icio.usNetscape this post!Stumble this Post!

Reply With Quote

Filtered HTML

  • Web page addresses and e-mail addresses turn into links automatically.
  • Allowed HTML tags: <a> <em> <strong> <cite> <blockquote> <code> <ul> <ol> <li> <dl> <dt> <dd>
  • Lines and paragraphs break automatically.

Plain text

  • No HTML tags allowed.
  • Web page addresses and e-mail addresses turn into links automatically.
  • Lines and paragraphs break automatically.
Type the characters you see in this picture. (verify using audio)
Type the characters you see in the picture above; if you can't read them, submit the form and a new image will be generated. Not case sensitive.